# SDR 2007UALA04140

- Difficulty date: October 9, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 42,101 hours, 5,203 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP:  CLOSET FWD OF LAV 104, CROSS AISLE & LT SIDE OF LAV 110 & LT SIDE FWD GALLEY ACROSS FROM LAV 100.  11-01-07    SECURED LOOSE CONNECTIONS IN  EACH POSITION,  EEL SYSTEM OP CHECKED GOOD FOR SERVICE.
